# SDR SWAA2016070553431

- Difficulty date: June 26, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB CRACKED AT HSS 92.70, 20 INCHES FROM LOWER FRONT SPAR.  REPAIRED THE RIB IAW SRM.
